>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Equate / Allergy Relief Non-drowsy Fexofenadine Hydrochloride Tablets Usp, 180 Mg/ Antihistamine Tablets
Allergy Relief Non-drowsy Fexofenadine Hydrochloride Tablets Usp, 180 Mg/ Antihistamine Tablets
Product ID: 84099
Brand: Equate
Item Name: Allergy Relief Non-drowsy Fexofenadine Hydrochloride Tablets Usp, 180 Mg/ Antihistamine Tablets
Size: 30 ct
Current Price: $ 14.29
Unit Price: $0.48 / ct
Description: Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of our allergy relief tablets works for up to 24 hours to relieve symptoms caused by allergens using 180 mg of the active ingredient Fexofenadine Hydrochloride USP which is an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose sneezing itchy watery eyes itching of the nose or throat and compares to Allegra Allergy 24 Hour active ingredient. Combat your allergies with Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. Directions adults and children 12 years of age and cover - take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours children under 123 years of age - do not use adults 65 years of age and older ask a doctor consumers with kidney disease - ask a doctor .
Features: FSAHSA
Ingredients: Dioxide, Hypromellose, Light Liquid Paraffin, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polsorbate 80, Pregelatinized Starch, Red Iron Oxide, Sodium Starch Glycolate, Talc, Titanium Dioxide And Yellow Iron Oxide.
Warnings And Restrictions: Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. Your doctor should determine if you need a different dose. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if you have ever had an allergic reaction to this product or any of its ingredients. When using this product do not take more than directed do not take at the same time as aluminum or magnesium antacids do not take with fruit juices (see
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.